U.S. doctors online nowAsk doctors free
A female asked:

Is lower back pain a side effect of effexor (venlafaxine)? i have been on it for about three weeks and noticed the pain for the past two weeks.

1 doctor answer1 doctor weighed in
Dr. Susan Rhoads
Family Medicine 39 years experience
Rarely: Severe muscle stiffness is a rare side effect. Muscle cramps have been reported as well as urinary tract symptoms but of uncertain frequency. See your doctor and discuss this with him and see if testing is in order to rule out kidney or muscle problems from Effexor, (venlafaxine) or from anything else.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 17, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.